# SDR CA040604007

- Difficulty date: May 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 10,372 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Modulator
- Part number: 430110209
- Part serial: 1410
- Condition: Failed
- Location: Airflow
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD AND FELT LOUD POPPING NOISE FROM ENGINE ACCOMPANIED WITH LOSS OF POWER.  AIRCRAFT LANDED SUCCESSFULLY.  FLOW FENCE PROBLEM SUSPECTED.  AIRFLOW MODULATOR REPLACED, AIRCRAFT TEST FLOWN OK.
